Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Mental imbalance, Can you help me out to bring him in normal stage ?

Hello Doctor , Five yr back my brother was in a college who was ragged and on the same day he took overdose chloroquine. He was a very calm nature guy, very simple. After the incident he just showed opposite character, continous talk, he also does not know what he is taking about. He was diagnosed by a mental doctor. Now the problem is he became very calm n says he does not feel good, Like he is a dead man, just eating , breathing and sleeping. no interest in any thing. I took him to a medicine doctor and did total medical check up. Nothing came out. doctor said it s depression .I am very much worried, I still can t understand what his problem is. Can you please help me out to bring him in normal state of life..
Asked On : Sun, 15 Nov 2009
Answers:  5 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  Anonymous's Response

You can go and visit Psychatrist. He will help in bringing him to what he was before the incident.

Answered: Sun, 15 Nov 2009
  Anonymous's Response

Hi There,

I completely empathize with your brother. I understand his pain because I too had to undergo the same treatment by my seniors. I was ragged -- beaten up and stripped -- and even today I can't forget all the torture that I went through. It left a huge mark on my psyche. Till about a couple of years ago I used to feel completely impotent and powerless. It was almost as I got raped. I wanted revenge. I would constantly have scenarios in my head when I would kick myself for not having fought back. I had just given in to the torture because it was easire for me at that time. I revisited those scenes many times, and every single time I went through the torture that I had gone through the first time.

As a result, without realizing it I had lost trust in people and I wasn't able to make friends or even rely on my own family members. Talking helps enormously and becasue unknowingly I had become suspicious of people I never talked about the guilt I felt about this incident. Thus I was in a corner -- mentally a broken man I had become suspicious of the very tools I needed to repair myself.

I was having huge anxiety attacks.

But luckily someone suggested I got to a therapist and that helped enormously. Today i am 90 percent healed. And that too without any medication. Whatever you do find a counserol/ a psychiatrist/a psychotherapist -- that is someone your brother can talk to. Do not try it yourself. They are professionals and they know how to build a person's trust and self esteem. For all you know even you brother might be able to suceed in life without any medications.

best of luck and take care

 

Answered: Sun, 15 Nov 2009
  User's Response

Hello doctor, My rommate and myself have been drinking alcoholic beverages today, he has turned brite red and his hands itch, he has alos formed hives all over. Whats happening and what can we do? we havent done anything out of the norm

Answered: Mon, 16 Nov 2009
  User's Response

Hello doctor, My rommate and myself have been drinking alcoholic beverages today, he has turned brite red and his hands itch, he has alos formed hives all over. Whats happening and what can we do? we havent done anything out of the norm

Answered: Mon, 16 Nov 2009
  User's Response

Thank you very much sir for your valuable suggestion. If anybody can give the reference of psychiatrists in orissa it will be good for interaction because my brother is not fluent in english or hindi. he knows oriya.

Thanku you again.

Answered: Mon, 16 Nov 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor